RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1979, Volume 15, Number 2, Pages 236–245 (Mi de3618)  

Ordinary Differential Equations

The boundedness and stability of the solutions of some nonlinear equations in Banach space

V. R. Kardashov

Daghestan State University, Makhachkala

Full text: PDF file (1024 kB)

Bibliographic databases:
UDC: 517.937
Received: 10.03.1976

Citation: V. R. Kardashov, “The boundedness and stability of the solutions of some nonlinear equations in Banach space”, Differ. Uravn., 15:2 (1979), 236–245

Citation in format AMSBIB
\Bibitem{Kar79}
\by V.~R.~Kardashov
\paper The boundedness and stability of the solutions of some nonlinear equations in Banach space
\jour Differ. Uravn.
\yr 1979
\vol 15
\issue 2
\pages 236--245
\mathnet{http://mi.mathnet.ru/de3618}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=527324}
\zmath{https://zbmath.org/?q=an:0422.34073}


Linking options:
  • http://mi.mathnet.ru/eng/de3618
  • http://mi.mathnet.ru/eng/de/v15/i2/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020